I am onto my fourth cycle of medicated IUI. The first two times I was fine but the last time and this time I have felt different. After two days of having the procedure I have a really bad episode lasting a few minutes where I have really bad abdominal cramps, I feel sick, I burn up and get all clammy and faint. I feel fine once it passes and it only happens once per cycle. The last time it happened it didn’t result in pregnancy. I am still carrying on with my progesterone pessaries. Do you think it may be my body’s way of rejecting something or just a coincidence? I know it’s far too early to be pregnant or perhaps it even being fertilisation.
Thanks06/10/2018 at 2:44 pm
There exists an active thread where people is currently talking about this topic. Please, visit it to get answers to your questions and continue posting messages there should you have any further question: Symptoms after artificial insemination.
I hope it helps,
Best06/11/2018 at 9:26 am
The topic ‘4 days after IUI symptoms’ is closed to new replies.